# SDR SIMA20121214003

- Difficulty date: December 14, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N504AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10044
- Aircraft time: 25,397 hours, 18,038 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: P2070005120
- Condition: Broken
- Location: Flashlight
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3718 THE CREW REPORTED THE FLIGHT ATTENDANT’S FLASHLIGHT HOLDER IS BROKEN.  IT WILL NOT HOLD IT IN CHARGE POSITION.  DEFERRED PER MEL 25-15 AUTH # 120150M-C. "M PROCEDURE C/W".  REMOVED AND REPLACED THE FORWARD FLIGHT ATTENDANT FLASHLIGHT HOLDER IAW CRJ AMM 25-61-02.  MEL RESTORED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
